# SDR ASAA2015101513447

- Difficulty date: October 15, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N525AS
- Make and model: Boeing 737890
- Aircraft serial: 35692
- Aircraft time: 24,376 hours, 8,018 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A52402
- Condition: Punctured
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 540, LBL 24 TO LBL 45 PANEL BREAK PLATE IS PUNCTURED.  ACFT GROUNDED. R & R MAIN CABIN BS 540, LBL 27 TO LBL 45 PANEL BREAK PLATE IAW SRM 51-40-02.
